# SDR WX0A070370

- Difficulty date: August 3, 2009
- Submitted: August 12, 2009
- Operation: Air carrier
- Aircraft: N866GA
- Make and model: Doug MD 83
- Aircraft serial: 49910
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Punctured
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

WHILE IN WORK AT MAINTENANCE BASE, BOW 1C/3C/51/54; FOUND PUNCTURE IN WEB LT SIDE STA CANT 1497 APPROX .75 INCH LONG, INSTALLED DOUBLER PER SRM 53-01 FIG 2, SHEET 3.
